English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A diophantine equation in k-Fibonacci numbers and repdigits

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bravo, J. J., Gomez, C. A., & Luca, F. (2018). A diophantine equation in k-Fibonacci numbers and repdigits. Colloquium Mathematicum, 152(2), 299-315. doi:10.4064/cm7149-6-2017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0754-6
Abstract
There is no abstract available